MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-50
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.Gravity compensation calibration was performed, but the symptoms were the same, and calibration was performed by adding weight to the position movement and elbow axis, but the symptoms were the same.The corresponding symptoms were not followed between left and right master tool manipulator (mtm) swaps.It was confirmed that symptoms were alleviated by adjusting the height of the rear wheel of the console.The system was tested and verified as ready for use.
 
Event or Problem Description
It was reported that a customer informed the intuitive surgical, inc.(isi) field service engineer that the master tool manipulator (mtm) was drifting during head-out from the high resolution stereo viewer (hrsv).No information was provided about which mtm was affected.The procedure was completed with no reports of patient injury.Isi contacted the customer and obtained the following information: the issue was identified during the procedure.The operation was finished robotically with no conversion or additional ports required.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The probable root cause is attributed unbalanced gravity loads on the master tool manipulators of the surgeon side console.The fse performed mechanical adjustments to the surgeon side console to resolve the issue.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24865120
Report Number2955842-2026-21378
Device Sequence Number9036976
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-50
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown